# SDR DALA2024042304672

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 50,292 hours, 35,345 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9582 -MISC/DE- THE FLIGHT CREW RECEIVED AN "ANTI-SKID FAIL" MESSAGE DURING LANDING GEAR EXTENSION ON APPROACH INTO MSP. AN EMERGENCY WAS DECLARED BY THE CREW. THE MESSAGE EXTINGUISHED BEFORE LANDING. CORRECTIVE ACTION: AFTER LANDING, ALL BRAKE TEMPERATURES WERE NORMAL. MAINTENANCE REPLACED BOTH OF THE LANDING GEAR INTERLOCK RELAYS 1 & 2 (R2-5052 & R2-5037) AND PERFORMED ALL RTS TESTS. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #5879556)
